Jump to content

Celticghirl

Member Since 25 Jun 2013
Offline Last Active Dec 25 2013 02:55 PM

Posts I've Made

In Topic: What Should I Do With This Cyst? Need To Minimize Appearance For This Week!?

02 July 2013 - 08:39 PM

I agree. Pop the bugger and put some tea tree on it. That will dry it up. The paste is good if its just too deep for a warm compress.

In Topic: What Should I Do With This Cyst? Need To Minimize Appearance For This Week!?

02 July 2013 - 03:16 PM

Hi

If you go to a pharmacy and ask them if they have magnesium sulphate paste. It's a "drawing paste" it will bring it to a head. I say pop it let it dry and use cover up. Try taking some vitamin c or berocca as it helps wounds heal faster. Good luck!

In Topic: Every Moisturizer I Have Ever Used Gives Me Pimples...

29 June 2013 - 12:38 AM


Oils and butters on the skin are comedogenic. They block pores and cause hairs to grow inward. Choose a non comedogenic moisturiser. 
 
http://moisturizerex...ic-moisturizer/

bullshit article.  i used neutrogena for men and it gave me acne.  tired of these articles that think they know everyones skin type.

Have you ever thought that you might simply be allergic to some ingredients? I had an allergy test and my skin flared up with a lot if stuff. There's so much crap in products now. I tried Estée Lauder oil free moisturiser. It says it was "non acnegenic" I broke out. Turns out one of the ingredients was on my avoid list. thankfully Estee Lauder will accept returns on even used products. Non-acnegenic is meant to mean it does not cause or promote acne. Non-comedogenic shouldn't cause or promote comedones (blackheads). I think acne prone skin is more fragile than even sensitive skin. I know mine is after years of strong creams and medications.

In Topic: Minocycline.....wow!

28 June 2013 - 08:43 AM

 

To be completely honest, that's likely a coincidence or purely psychological. Minocycline takes a minimum of a couple weeks to even properly get into your system. It's likely that you're finally feeling better about having taken action against your acne and, because of lessened stress, your acne is subsiding. Having said that, minocycline is relatively effective (especially after a couple of months), but there is ALWAYS a danger of your body gradually building a resistance to it. The first time I took mino, it cleared me very, very well. The second time (my current course), it took much longer to even start making a difference. These are just things to consider. Good luck with your journey! 


I hear what your saying. But at the grand old age of 41 having had this condition since I was 11 I know when something's working or not. I've not noticed a difference like this before. Antibiotics do not take "a couple of weeks" to get into your system, they are for acute infection. I have a degree in physiology. How come I've never had the "psychological healing" before? I've gone to the doctors many times and came back with many things.

 

Hah, I do not mean to discredit your degree in physiology at all with my comment. Every single time I've visited a dermatologist and discussed prescriptions, the claim has been that antibiotics will not make a difference immediately. Acne is such a stubborn disease that it's truly a miracle if you found something that works to clear you in a few days. I wish I'd find such a drug as well! 

Depends on whats causing the Acne. Ive seen people with skin infections in casualty, a few hours on an intravenous antibiotic and it reduces dramatically. I'm basically saying my spots are dryer than they were and only one new one has formed which is VERY unusual.


In Topic: About To Start My 10Mg Accutane Extremely Nervous Any Advice?

28 June 2013 - 12:40 AM

I didn't have this. Honestly though have you ever looked at the the effects for paracetamol or ibuprofen? You probably wouldn't take it if you thought you would get all the side affects.